Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

80 yr old. Prescribed Sucralfate, Nexium. Constant pain. Unable to eat, drink . Suggestions?

My doctor ordered Sucralfate-1 gm & Nexium 0 40 mg. I am 80 years of age - female & taking both these meds for a week - I cannot eat any solid foods & have constant pain along with losinf almost 20 lbs - I am in so much agony I am ready to call rescue to be admitted to the hospital. I take several other medications but was advised by my doctor they would not interfere - I do believe he was in error since I am very weak & unable to keep anything in my stomach - even liquids. PLEASE HELP
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I will like to advise to undergo endoscopy examination to know what is the pathology inside as you are not able to take any soild along with weight loss. It may be either in Oesophagus, stomach or may be duodenum. So go to a Gastroenterologist.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor